On Preserving Structured Matrices Using Double Bracket Operators: Tridiagonal and Toeplitz Matrices

Supplemental Files
Date
2001-08-01
Authors
Driessel, Kenneth
Hentzel, Irvin
So, Wasin
Journal Title
Journal ISSN
Volume Title
Publisher
Altmetrics
Authors
Research Projects
Organizational Units
Mathematics
Organizational Unit
Journal Issue
Series
Abstract

In the algebra of square matrices over the complex numbers, denotes Two problems are solved: (1) Find all Hermitian matrices M which have the following property: For every Hermitian matrix A, if A is tridiagonal, then so is (2) Find all Hermitian matrices M which have the following property: For every Hermitian matrix A, if A is Toeplitz, then so is

Description

This article is published as Driessel, Kenneth R., Irvin R. Hentzel, and Wasin So. "On Preserving structured matrices using double bracket operators: Tridiagonal and Toeplitz matrices,” JP Journal of Algebra, Number Theory and Applications, 1, no. 2, (2001): 87-114. Posted with permission.

Keywords
structured matrices, tridiagonal, Toeplitz
Citation
DOI
Source
Collections